# SDR CA030602001

- Difficulty date: May 30, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 7,894 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Control Cable
- Part number: 14601007
- Condition: Damaged
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER RECEIVING SDR ALERT AL-2003-05 AN INSPECTION WAS CARRIED OUT ON OUR 337G. TWO CABLES ON BOTH SIDES WERE FOUND DAMAGED. THE DAMAGE WAS LOCATED EXACTLY IN THE SAME LOCATION AS MENTION IN THE ALERT IE AROUND THE SHARP BEND OF THE BELLCRANK. ALL CABLES HAD TO BE REMOVED TO SEE THE DAMAGE.HAD THEY NOT THE DAMAGE WOULD OF WENT UNNOTICED. BOTH SETS OF CABLES WERE REPLACED WITH SERVICEABLE UNITS.
